Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the number of automorphisms of a closed Riemann surface


Author: Robert D. M. Accola
Journal: Trans. Amer. Math. Soc. 131 (1968), 398-408
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1968-0222281-6
MathSciNet review: 0222281
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. R. Ford, Automorphic functions, Chelsea, New York, 1951.
  • [1a] L. Greenberg, Note on normal subgroups of the modular group, Proc. Amer. Math. Soc. 17 (1966), 1195-1198. MR 0199274 (33:7423)
  • [2] I. N. Herstein, Topics in algebra, Blaisdell, New York, 1964. MR 0171801 (30:2028)
  • [3] A. Hurwitz, Über algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann. 41 (1893), 403-442. MR 1510753
  • [4] A. M. Macbeath, On a theorem of Hurwitz, Proc. Glasgow Math. Assoc. 5 (1961), 90-96. MR 0146724 (26:4244)
  • [5] -, Proceedings of the Summer School in Geometry and Topology, Queens College, Dundee, 1961.
  • [6] C. Maclachlan, Groups of automorphisms of compact Riemann surfaces, Thesis, Univ. of Birmingham, England, 1966.
  • [7] H. Röhrl, Unbounded coverings of Riemann surfaces and extensions of rings of meromorphic functions, Trans. Amer. Math. Soc. 107 (1963), 320-341. MR 0148900 (26:6397)
  • [8] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Chelsea, New York, 1945.
  • [9] H. Zassenhaus, The theory of groups, Chelsea, New York, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222281-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society